Product

臺灣汎生製藥廠股份有限公司,網站更新中,造成不便請多包涵,歡迎指教~ ~~~

PARAFLU Cap.

DOH PM 010648


< Composition >
Each capsule contains:
Acetaminophen ..............300mg
Chlophedianol HCl ............15mg
Diphenylpyraline HCl...........1mg
Phenylephedrine ..............5.1mg
Glyceryl Guaiacolate...........50mg

< Action >
Paraflu capsule provides effective temporary relief of the symptoms associated with common colds including: fever, aches, pains, general discomfort, nasal and sinus congestion, cough, running nose, sneezing, minor sore throat pain, headache, watery eyes.

< Dosage >
Adults: 1 capsule to be taken 3 times daily after meals.

< Package >
1000’s.


Subscribe to Latest NewsSubscribe to Latest News Subscribe to Merchandise NewsSubscribe to Merchandise News  
Powered by www.url.com.tw